MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL ROTATIONAL HINGE

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL ROTATIONAL HINGE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the alleged infection was not determined.
 
Event or Problem Description
An onkos sales representative reported that a 78-year-old female patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to alleged infection.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL ROTATIONAL HINGE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key22079840
Report Number3013450937-2025-00111
Device Sequence Number8600621
Product Code KRO
UDI-Device IdentifierB278THSMWOS01M0
UDI-PublicB278THSMWOS01M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIAL PIN.; TIBIAL POLY SPACER.; TIBIAL ROTATIONAL HINGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale